# SDR CA051208007

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,730 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: B-Nut
- Part number: 366A541088
- Condition: Cracked
- Location: Accumulator
- Component: Accumulator, Urocop
- Component part number: 366A541088
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DECREASED OF 15 RPM OBSERVED IN FLIGHT. LEAK CHECK COMPLETE AND LEAK FOUND ON ACCUMULATOR P/N : 366A54-1088.  ACCUMULATOR B-NUT TIGHT AND LEAK CHECK COMPLETED, LEAK FOUND ACCUMULATOR REMOVED FROM AC AND FOUND CRACK AND FALL IN 2 PIECES  REPLACED WITH NEW ACCUMULATOR.   AC SENT BACK TO SERVICED. (TC NR 20051208007)
